MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 787426
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the ureteral stent was found to be ruptured upon opening the package.
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation and further investigation was not conclusive.Although a specific cause cannot be determine, based on the risk document a potential root cause for this event could be, "inappropriate package design".No manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "avoid improper handling of stent such as bending, kinking, tearing, etc.Misuse could damage the overall integrity of the stent." "care should be exercised when removing the stent from the inner polybag to eliminate tearing or fragmentation." correction: g h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15419690
Report Number1018233-2022-07133
Device Sequence Number6526269
Product Code FAD
UDI-Device Identifier10801741015363
UDI-Public(01)10801741015363
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2026
Device Model Number787426
Device Catalogue Number787426
Device Lot NumberNGGN0239
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown